advertisement
Question
Posted by: Kelly | 2008/06/03

irregular, painful periods

I've been using contraceptions for more than 10 years now (I'm 28), first for my skin, and then for irregular, heavy periods. If I don't use the pil I never know when my period is coming and it hurts so much I'm physically incapable of doing anything.

I picked up weight around the time I started the pill, and I have a real problem losing it. I diet and excercise, but it's going nowhere. I want to go of the pil to see what happens, but I don't want the heavy, irregular periods again.

Is there any supplements or other medication I can use to help treat these symptoms?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you may have PCOS and this is causing the irregular periods. The Pill is a treatment for this. It may be the PCOS, not the Pill, which is causing the weight gain. Have yourself tested for insulin resistance.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: zabiliciious | 2009/03/05

how do i deal with very painful periods

Reply to zabiliciious
Posted by: Della | 2008/06/03

Hi, I am also 28 & trying to have a baby now. Contact your gynae as it could be various reasons. it is advisable to go for a blood test to check your glucose levels as well as your hormones & thyroids.

Reply to Della

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement